# SDR IPXA2022072084381

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521900
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo Fr 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO COMPT. AT FR54 FWD BULHEAD RH I/B PANEL SUPPORT BRACKET IS CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21
